Publications

Michael Albert, Vít Jelínek, Michal Opler: Two examples of Wilf-collapse
preprint on arXiv, 2019.
arXiv
Michael Albert, Vít Jelínek, Michal Opler: Wilf collapse in permutation classes
preprint on arXiv, 2019.
arXiv
Vít Jelínek, Michal Opler: Splittability and 1-amalgamability of permutation classes
Discrete Mathematics & Theoretical Computer Science 19 (2017) 2, Paper No. 4
DOI: 10.23638/DMTCS-19-2-4
arXiv
Michal Opler: Major index distribution over permutation classes
Advances in Applied Mathematics vol. 80 (2016). Pages 131–150.
DOI: 10.1016/j.aam.2016.06.011
arXiv

Proceedings

Vít Jelínek, Michal Opler, Pavel Valtr: Generalized Coloring of Permutations
Proceedings of the 26th Annual European Symposium on Algorithms (ESA 2018). Pages 50:1–50:14. DOI: 10.4230/LIPIcs.ESA.2018.50
Matěj Konečný, Stanislav Kučera, Michal Opler, Jakub Sosnovec, Štěpán Šimsa, Martin Töpfer: Squarability of Rectangle Arrangements
Proceedings of the 28th Canadian Conference on Computational Geometry (2016)
arXiv

Master thesis

Structural properties of hereditary permutation classes
Advised by Vít Jelínek
record in the thesis repository of Charles University

Bachelor thesis

Pattern-avoiding permutation classes
Advised by Vít Jelínek
record in the thesis repository of Charles University